# SDR CA031118011

- Difficulty date: October 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727-22C
- Engine: Pwa JT8D7B
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Rib
- Part number: 65174305
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AD 2002-12-13 AND ENGINEERING ORDER 7-5510-7-5001PT1 INSPECTION OF THE ELEVATOR HINGE SUPPORT RIBS FOR CRACKS IN THE FLANGES ON AIRCRAFT WITH KNOWN 7079-T6 MATERIALS.  A CRACK WAS FOUND IN A NON-TYPICAL AREA NOT COVERED BY THE AD OR THE EO.
